# SDR CHQA200600118

- Difficulty date: September 11, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N371SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145535
- Aircraft time: 13,540 hours, 10,464 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 3801D2
- Part serial: 1588
- Condition: Inoperative
- Location: Windshield Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5354 - STL-CVG - WINDSHIELD HEAT FAIL AND STRONG ELECTRICAL BURNING SMELL IN COCKPIT AND CABIN DURING CRUISE.  DIVERTED TO CMH.  FOUND TERMINAL NUTS ON WINDSHIELD HEAT CONTROLLER NR 1 LOOSE AND CAUSED TERMINALS TO MELT.  REMOVED AND REPLACED WINDSHIELD HEAT CONTROLLER NR 1 IAW MM 30-42-01.  OPS CHECK GOOD.
